# SDR IPXA2016082007263

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,897 hours, 10,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A6060813800300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL DAMAGED AT STA 140AT, FRAME 32, 2.5" DIAMETER.  REMOVED DAMAGED TOP SKIN AND CORE IAW SRM 53-10-20, PARA 8A FIG 202.
